中文   English   Français
您的位置: 首页  紫江青年学者(按拼音排序)

危佳钦

发布日期:2016-09-30   浏览次数
 
姓名 危佳钦
所在单位 经济与管理学部统计学院
办公电话 021-54345058
邮箱: jqwei@stat.ecnu.edu.cn

教育背景:

20029月——20068月,华东师范大学,统计学,本科,学士学位

20069月——20127月,华东师范大学,精算学,硕博连读,博士学位

工作履历:

 20128月——201512月,澳大利亚麦考瑞大学,博士后研究员

 20161月——至今,华东师范大学,青年研究员,紫江青年学者

研究领域:

精算学,金融数学

主要学术成果:

1. Q. Zhao, R. Wang and J. Wei. Time-Inconsistent Consumption-Investment Problem for a Member in a Defined Contribution Pension Plan. Journal of Industrial and Management Optimization, 12:1557-1585, 2016.

2. Y.ShenandJ.Wei.OptimalInvestment-Consumption-InsurancewithRandomParameters.ScandinavianActuarial Journal, 2016(1):37-62, 2016.

3. Q.Zhao,R.WangandJ.Wei.MinimizationofRisksinDefinedBenefitPensionPlanwithTime-InconsistentPreferences. Applied Stochastic Models in Business and Industry, DOI: 10.1002/asmb.2148, 2015.

4. Q.Zhao,J.WeiandR.Wang.OnDividendStrategieswithNon-ExponentialDiscounting.Insurance:Mathematics and Economics, 58:1-13, 2014.

5. Q. Zhao, Y. Shen and J. Wei. Consumption-Investment Strategies with Non-Exponential Discounting andLogarithmic Utility. European Journal of Operational Research, 238:824-835, 2014.

6. J.Fu,J.WeiandH.Yang.PortfolioOptimizationinaRegime-SwitchingMarketwithDerivatives.EuropeanJournal of Operational Research, 233:184-192, 2014.

7. J. Wei, K. C. Wong, S. C. P. Yam and S. P. Yung. Markowitz’s Mean-Variance Asset-Liability Management with Regime Switching: A Time-Consistent Approach. Insurance: Mathematics and Economics, 53:281- 291, 2013.

8. J. Wei, R. Wang and H. Yang. On the Optimal Dividend Strategy in a Regime-Switching Diffusion Model. Advances in Applied Probability, 44(3):886-906, 2012.

9. J.Wei,R.WangandH.Yang.OptimalSurrenderStrategiesforEquity-IndexedAnnuityInvestorswithPartial Information. Statistics and Probability Letters, 82:1251-1258, 2012.

10. J.WeiandC.Qiu.TheRiskModelwithInterest,LiquidReservesandaConstantDividendBarrier.Chinese Journal of Applied Probability and Statistics, 28(5): 535-550, 2012.

11. Y. Xiang and J. Wei. Optimal Dividend Strategy under the Risk Model with Stochastic Premium. Chinese Journal of Applied Probability and Statistics, 27(1): 39-47, 2011.

12. J.Wei,H.Yang andR.Wang.OptimalThresholdDividendStrategiesundertheCompoundPoissonModel with Regime Switching. In N. Privault A. Kohatsu-Higa and S.J. Sheu., editors, Stochastic Analysis with Financial Applications, pages 413-429. Birkhäuser, 2011.

13. J. Wei, H. Yang and R. Wang. Optimal Reinsurance and Dividend Strategies under the Markov-Modulated Insurance Risk Model. Stochastic Analysis and Applications, 28(6): 1078-1105, 2010.

14. J. Wei, H. Yang and R. Wang. Classical and Impulse Control for the Optimization of Dividend and Proportional Reinsurance Policies with Regime Switching. Journal of Optimization Theory and Applications, 147: 358-377, 2010.

15. J.Wei,H.YangandR.Wang.OntheMarkov-ModulatedInsuranceRiskModelwithTax.BlätterderDGVFM, 31: 65-78, 2010.

16. J.Wei,R.WangandD.Yao.TheAsymptoticEstimateofRuinProbabilityunderaClassofRiskModelinthe Presence of Heavy Tails. Communications in Statistics - Theory and Methods, 37(15): 2331-2341, 2008.

奖励与荣誉:

2010年教育部博士研究生学术新人奖

个人主页链接:

http://faculty.ecnu.edu.cn/s/3323/main.jspy